Advanced search
Start date
Betweenand

Moufang loops and associated groups

Grant number: 14/13730-0
Support Opportunities:Research Grants - Visiting Researcher Grant - International
Duration: September 16, 2014 - June 15, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal Investigator:Alexandre Grichkov
Grantee:Alexandre Grichkov
Visiting researcher: Andrei Zavarnitsine
Visiting researcher institution: Siberian Branch of the Russian Academy of Sciences (SB RAS), Russia
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

We can construct new finite non-solvable Moufang loops e describe the structure of free nilpotent of class five Mofang loops. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GRICHKOV, ALEXANDER N.; ZAVARNITSINE, ANDREI V.. Multiplication formulas in Moufang loops. INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION, v. 26, n. 4, p. 705-725, . (14/13730-0)

Please report errors in scientific publications list using this form.